Skip to Main content Skip to Navigation
Journal articles

Some notions of multivariate positive dependence

Abstract : The authors study new notions of positive dependence that are associated to multivariate stochastic orders of positive dependence introduced recently by Colangelo et al. [J. Multivar. Anal., to appear]. In particular, they discuss the relationship of these new notions to other existing concepts of positive dependence.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00539601
Contributor : Antoine Haldemann <>
Submitted on : Wednesday, November 24, 2010 - 5:13:44 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Identifiers

Collections

Citation

Marco Scarsini, Antonio Colangelo, Moshe Shaked. Some notions of multivariate positive dependence. Insurance Mathematics and Economics, 2005, Vol. 37, N° 1, pp. 13-26. ⟨10.1016/j.insmatheco.2004.09.004⟩. ⟨hal-00539601⟩

Share

Metrics

Record views

402